# SDR COMA9810185

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Unlatched
- Location: Fuel Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

DOORS WARNING AFTER TAKEOFF.  SINGLE POINT FUEL SERVICE DOOR NOT SECURED.  CLOSED AND LATCHED DOOR.
